# SDR AWXA200601008

- Difficulty date: May 25, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 45,516 hours, 18,559 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Part number: 201163206
- Part serial: 156
- Condition: Corroded
- Location: Lt Mlg
- Part time: 51,576 hours, 23,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - NR 5912601 - DURING C06 CHECK DISCOVERED CORROSION ON UPPER CARDAN THREAD AREA ON THE LT MLG.  MAINTENANCE REMOVED AND REPLACED THE UPPER CARDAN ON THE LT MAIN LANDING GEAR IAW AIRBUS 320 AMM 32-11-16.  FREE FALL TEST WAS PERFORMED IAW AIRBUS 320 AMM 32-33-80.  OPS CHECK GOOD.
